# SDR AWXA200500304

- Difficulty date: March 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 52,363 hours, 31,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65448917
- Part serial: 2852
- Condition: Faulty
- Location: Zone 211
- Part time: 52,360 hours, 31,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT APPROXIMATELY 1,000 FT A-SYSTEM HYDRAULICS AND FEEL DIFFERENTIAL LIGHT ILLUMINATED, TURNED BACK TO PHX, FLIGHT CONTROLS FELT STIFF BUT FUNCTIONAL.  MAINTENANCE FOUND A-SYSTEM FLIGHT CONTROL MODULAR PACKAGE FAULTING, REPLACED MODULAR PACKAGE IAW BMM 27-09-21, OPS CHECK GOOD.  FAILURE ANALYSIS TEST OF FLIGHT CONTROL MODULAR PACKAGE AND COULD NOT FIND ANY DEFECTS IN UNIT. A FULL FUNCTIONAL TEST WAS ACCOMPLISHED PER BOEING DWG 65-44891 REV. E, WITH NO DEFECTS NOTED. UNIT WAS DISASSEMBLED AND THE ONLY DEFECT FOUND WAS A SWOLLEN, SLIGHTLY DISTORTED O-RING SEAL ON POPPET ASSEMBLY FOR COMPENSATOR UNIT. (CLOSED)
